# SDR SWAA2025070186835

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 61,120 hours, 36,685 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

#2 ENGINE TAILPIPE FIRE REPORTED. EXTINGUISHED AFTER SHUTDOWN. NO ABNORMAL ENGINE INDICATIONS<[01] INSPECTED #2 ENGINE IN REF TO AMM 71-00-00-800-803-F00. NO OIL PUDDLING. FLAME ARRESTOR HONEYCOMB NOT DAMAGED. A/C OK FOR SERVICE
